# SDR COMA0760382

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 31,295 hours, 29,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 155
- Condition: Faulty
- Location: Te Flaps
- Part time: 443 hours, 339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4939 - RECEIVED FLAP FAIL MESSAGE AFTER LANDING.  REPLACED PDU.  NO FURTHER DEFECTS.
